MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET

HOLLISTER INCORPORATED VAPRO POCKET
Model Number 70144-30
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user received expired boxes of vapro pocket intermittent catheters.Prior to noticing the expiration date, the user utilized the products for self-catheterization.It was further reported that during use, some catheters were observed to have inadequate lubrication upon opening, with the issue becoming evident upon removal when the catheters snagged on the urethra.Subsequently, it was reported that the user developed a urinary tract infection.
 
Additional Manufacturer Narrative
The expiration date was clearly indicated on the product packaging; however, the end user did not adhere to this labeling and used the product beyond its shelf life.The manufacturer provides expiration dates and instructions for use to ensure product integrity and patient safety.Once a product is used beyond its labeled expiration date, the manufacturer cannot verify device performance or integrity.Due to the absence of traceability information, including the lot number and production identifiers, a device history record (dhr) review could not be performed.Consequently, only the device identifier (di) portion of the unique device identifier (udi) could be referenced.Based on the limited information available, a causal relationship between the use of the hollister catheter and the reported urinary tract infection (uti) cannot be established.

Brand Name
VAPRO POCKET
Common Device Name
VAPRO POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23582072
Report Number9616668-2025-00029
Device Sequence Number9533156
Product Code GBM
UDI-Device Identifier00610075067978
UDI-Public(01)00610075067978
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70144-30
Device Catalogue Number70144-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale